# SDR SWIA201540908

- Difficulty date: March 1, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 38,776 hours, 35,559 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON LOWER L/E SKIN CHAFED INBD OF CENTER HINGES, C-CHECK, RO 3/23/15.  COMPLIED WITH REPAIR OF THE LT AILERON LOWER L/E INBD OF THE CENTER HINGES REF REO.
